Aliyev, Ziyatkhan S. and Nasirova (Ashurova), Leyla V. (2020) Bifurcation of positive and negative solutions of nonlinearizable Sturm-Liouville problems with indefinite weight. Miskolc Mathematical Notes, 21 (1). pp. 19-29. ISSN 1787-2413
|
Text
2876.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2020.2876
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 27 Jul 2020 07:41 |
Last Modified: | 27 Jul 2020 07:41 |
URI: | http://real.mtak.hu/id/eprint/111740 |
Actions (login required)
![]() |
Edit Item |